# SDR CA090327004

- Difficulty date: March 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,774 hours, 8,331 cycles
- Engine: Pwa PT6A41
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6900042
- Condition: Shorted
- Location: Cabin Lights
- Part time: 10,748 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) UPON INSP FOUND BALLAST TO NR 4 WINDOW LIGHTING TO BE SHORTED. BALLAST REMOVED, WIRES CUT AND CAPPED, CONNECTOR TIED OFF. NR 4 WINDOW LIGHTING REMOVED FROM ACFT POWER, CIRCUIT RE-ACTIVATED, NO FURTHER FAULTS FOUND. CABIN LIGHTING SUFFICIENT FOR NORMAL OPERATIONS. PARTS ON ORDER FOR NR 4 WINDOW LIGHTING.
